The results in this paper are contained in the author's Doctoral Thesis, written under the direction of Professor E. Outerelo.
On Covering Properties†
Article first published online: 11 NOV 2006
Copyright © 1989 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 141, Issue 1, pages 37–43, 1989
How to Cite
Lupiañez, F. G. (1989), On Covering Properties. Math. Nachr., 141: 37–43. doi: 10.1002/mana.19891410106
- Issue published online: 11 NOV 2006
- Article first published online: 11 NOV 2006
- Manuscript Received: 18 OCT 1986
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!